1 doctor weighed in:

I was given a 1 MG dose of Azithromycin in liquid form for an infection. About an hour later, I threw up. Did my body absorb any of it?

1 doctor weighed in
Dr. Charles Jarowski
Internal Medicine - Hematology & Oncology

In brief: Probably OK

If the 1000mg liquid dose of azithromycin stayed in your stomach for one hour you probably absorbed most of it.
No additional dosing is needed. Large doses of axithromycin can cause nausea and vomiting. Discuss this with your physician. Maybe it would be better to use a lower dose treatment regimen?

In brief: Probably OK

If the 1000mg liquid dose of azithromycin stayed in your stomach for one hour you probably absorbed most of it.
No additional dosing is needed. Large doses of axithromycin can cause nausea and vomiting. Discuss this with your physician. Maybe it would be better to use a lower dose treatment regimen?
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available